| Catalog Number |
IPU06004020P |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use an inpact 018 dcb balloon during patient treatment.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There was an issue noted when removing the device from the hoop/tray.The balloon looked bent.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.An inflation device was used for balloon inflation.50/50 contrast inflation fluid was used.The vessel was not pre or post dilated.The device was not passed through a previously deployed stent.No resistance was encountered when advancing the device.It was reported a pin hole balloon burst at 8atms was noted post op.The balloon did not detach during event.A replacement inpact 018 dcb was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: the target treatment vessel was the left proximal sfa, left artery.The target lesion was soft plaque with no degree of tortuosity and a mixed degree of calcification.40% lesion stenosis, artery diameter was 6mm and lesion length was 80mm.There were no abnormalities reported in relation to anatomy.The device was safely removed from the patient.No injury to the patient as a result of the difficulty and no vessel injury reported.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image review: one still image was received from the account for review.The image shows a user holding the distal section of the device, blood is visible in the balloon.The balloon is inflated.Deformation is evident to the proximal balloon cone, a kink is visible.A slight tear is visible to the balloon material immediately distal to the kink on the balloon.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.